IEEE - Institute of Electrical and Electronics Engineers, Inc. - Light traffic derivatives via likelihood ratios

Author(s): M.I. Reiman ; A. Weiss
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1989
Volume: 35
Page Count: 7
Page(s): 648 - 654
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/18.30987
Regular:

The steady-state behavior of open queuing systems with Poisson arrival processes in light traffic, that is, as the arrival rate tends to zero, is considered. Expressions are provided for the... View More

Advertisement